Jump to content

Nypeaches89: What helped me recover


Nypeaches89

Recommended Posts

Hi everyone. I created an account specifically to say what has helped me throughout this journey of recovery. I have no idea if I’m currently in a window (likely) or actually healed. I’ve had a terrible, hellish withdrawal of Trintellix, since December 20th I’ve had extreme panic attacks, suicidal thoughts, insomnia, extreme agitation etc. And then, I’ve found a few things that helped me. What was really the most helpful thing was hypnotherapy. The first session didn’t help much as it was just an introduction to it, but the second session transformed me. It put me in a state of deep relaxation, and helped me sleep again. I would advice everyone to try it, despite the cost. The other thing that helped me tremendously was this medicine called Euphytose in France, it’s a mix of Passiflora, Valerian root, hawthorn, and ballotte (translation?). It had the same effects than benzos without the obvious terrifying risks of these. Again I’m not sure I’m completely healed or in a long window, but I these things truly helped, I believe. I’ve read this forum a lot and wanted to help the folks on here, in any way that I could, even if what I’m saying is maybe nothing new for some people. Bless you all, and hang in there, healing is coming. 

Edited by Altostrata
removed note
Link to comment
  • ChessieCat changed the title to Nypeaches89: What helped me recover
  • Administrator

Welcome, @Nypeaches89

 

Did you go off Trintellix in December? When did you have hypnotherapy? How long did it take to work? Were you taking this herbal supplement at the same time?

 

Was this the first time you've experienced antidepressant withdrawal?

 

Do you still have any withdrawal symptoms?

 

To help us out, follow these instructions Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

I went off Trintellix in November, wd symptoms showed more and more in December, worse in January and February. I’m doing better but it’s clearly not over. 
I had hypnotherapy twice in February, the first time was an introduction to it, the second time a proper session. The same day my mom bought me these Valerian and passiflora supplements. They feel like benzos to me, the effect is felt within 10 minutes, and it’s clearly not placebo. There’s even a warning to not drive using these plant pills so, yes it works ! I’ll update my signature ASAP when I have time. 

Link to comment
  • Moderator Emeritus
On 3/2/2022 at 12:25 PM, Altostrata said:

To help us out, follow these instructions Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

 

Please create your drug signature as requested above.  Thank you.

 * * * * * *   PLEASE WATCH THIS VIDEO   * * * * * *

Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy